# SDR AWXA200300709

- Difficulty date: June 9, 2003
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 47,529 hours, 28,614 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546812189
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-14 CHECK EXFOLIATION CORROSION WAS FOUND ON LOWER SURFACE OF FLOORBEAM AT BS 996, LBL 38, WL 208. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED CORRODED FLOORBEAM BS 996, LBL 38, WL 208; FABRICATED A NEW REPLACEMENT FLOORBEAM; INSTALLED REPAIR PART IAW SRM 51-40-02, PG. 10 AND 11, FIG. 12.
